# SDR V0XD20221003004

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 45612
- Aircraft time: 40,067 hours, 31,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cup
- Part number: 14525599001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF LAV DRAIN VALVE CORROSION FOUND ON PAN/CUP FLANGE:  REMOVED AND REPLACED PAN CUP ASSEMBLY IAW EMB 145 SRM 51-40-02
